Host-parasitoid models of intermediate complexity.

A - Papers appearing in refereed journals

Perry, J. N. 1989. Host-parasitoid models of intermediate complexity. The American Naturalist. 130 (6), pp. 955-957.

AuthorsPerry, J. N.
Year of Publication1989
JournalThe American Naturalist
Journal citation130 (6), pp. 955-957
Digital Object Identifier (DOI)doi:10.1086/284759
Open accessPublished as non-open access
Funder project or code20
Publisher
The University of Chicago Press
ISSN0003-0147

Permalink - https://repository.rothamsted.ac.uk/item/863y1/host-parasitoid-models-of-intermediate-complexity

Restricted files

Publisher's version

Under embargo indefinitely

4 total views
0 total downloads
0 views this month
0 downloads this month